# SDR SWAA970662

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK, FOUND TEMP REPAIR ON A PORTION OF FLOOR TRACK LIGHTING.  REPAIRED BROKEN WIRES AND RESECURED LIGHTS PER BOEING  M/M.
